Tokyo Journal of Mathematics

Existence of Solutions of Quasilinear Integrodifferential Equations with Nonlocal Condition

K. BALACHANDRAN and Koichi UCHIYAMA

Full-text: Open access

Abstract

We prove the existence and uniqueness of mild and classical solutions of a quasilinear integrodifferential equation with nonlocal condition. The results are obtained by using $C_0$-semigroup and the Banach fixed point theorem.

Article information

Source
Tokyo J. of Math. Volume 23, Number 1 (2000), 203-210.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1255958815

Digital Object Identifier
doi:10.3836/tjm/1255958815

Mathematical Reviews number (MathSciNet)
MR1763512

Zentralblatt MATH identifier
0976.45011

Citation

BALACHANDRAN, K.; UCHIYAMA, Koichi. Existence of Solutions of Quasilinear Integrodifferential Equations with Nonlocal Condition. Tokyo J. of Math. 23 (2000), no. 1, 203--210. doi:10.3836/tjm/1255958815. http://projecteuclid.org/euclid.tjm/1255958815.


Export citation